Durability of solids as dependent on temperature
Doklady Akademii Nauk, Tome 185 (1969) no. 1, pp. 76-78
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_185_1_a19,
author = {R. L. Salganik},
title = {Durability of solids as dependent on temperature},
journal = {Doklady Akademii Nauk},
pages = {76--78},
year = {1969},
volume = {185},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_185_1_a19/}
}
R. L. Salganik. Durability of solids as dependent on temperature. Doklady Akademii Nauk, Tome 185 (1969) no. 1, pp. 76-78. http://geodesic.mathdoc.fr/item/DAN_1969_185_1_a19/